# SDR MASA200600429

- Difficulty date: February 12, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 6,401 hours, 4,931 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6398 PHX.  GLD UNSAFE CAUTION MESSAGE ON APPROACH.  MAINTENANCE RESET THE SSCU SYSTEM PER THE SPOST PROCEDURE. OPS CHECK GOOD.
